# SDR 6015710292006

- Difficulty date: October 29, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N256FX
- Make and model: Lear 60LEAR
- Aircraft serial: 257
- Aircraft time: 3,506 hours, 2,420 cycles
- Engine: Pwa PW305A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 54190521
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE BLEED AIR LIGHTS ILLUMINATED IN FLIGHT. THEY PULLED POWER BACK AND BOTH LIGHTS REMAINED ILLUMINATED. THEY THEN FOLLOWED THE AFM CHECKLIST BY FIRST TURNING OFF THE RT, THEN THE LT BLEED SYSTEMS. BOTH LIGHTS REMAINED ILLUMINATED WITH EITHER SYSTEM OFF. ASKED IF THE PILOT EVER HAD BOTH BLEED SYSTEMS OFF AT THE SAME TIME, AND PILOT CONFIRMED THEY WERE NEVER SELECTED OFF AT THE SAME TIME. PILOT STATED THEY THEN SET THE RT SYSTEM TO EMERGENCY AND TURNED THE LT SYSTEM OFF IAW THE AFM.  AS THEY DESCENDED THROUGH THE MID 20'S, THE BLEED AIR LIGHTS EXTINGUISHED AND THEY PROCEEDED ON TO LANDING.  MAINTENANCE REPORTED THAT THEY FOUND GASKET P/N: 5419052-1 (LR 60 IPC REF: 21-20-41 ITEM 34) WAS BLOWING DIR
